RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 44, Issue 6  


Certain homotopies in the space of closed curves
D. V. Anosov
1219
On the rate of convergence of integrals of Gauss–Weierstrass type for functions of several variables
B. I. Golubov
1255
Finite linear groups generated by reflections
A. E. Zalesskii, V. N. Serezhkin
1279
Exponential series for functions with specified growth near the boundary
A. F. Leont'ev
1308
The intermediate Jacobian of the double covering of $P^3$ branched at a quartic
A. S. Tikhomirov
1329
Absolute convergence of Fourier integrals, summability of Fourier series, and polynomial approximation of functions on the torus
R. M. Trigub
1378
The degree of rational approximation of functions and their differentiability
E. A. Sevast'yanov
1410
On homologically locally connected spaces
E. G. Sklyarenko
1417
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019